Alert archive / New York / Gale Warnings in 2020
Gale Warning 7, NWS New York, NY
NWS New York, NY issued this gale warning at Feb 26, 2020, 3:24 PM EST. It took effect at Feb 27, 2020, 4:00 AM EST. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2020, 3:24 PM EST (20:24 UTC)
- In effect from
- Feb 27, 2020, 4:00 AM EST
- Expired
- Feb 28, 2020, 11:37 AM EST
- In force
- 32 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
278 WHUS71 KOKX 262024 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 324 PM EST Wed Feb 26 2020 ANZ350-353-355-271200- /O.CON.KOKX.SC.Y.0025.000000T0000Z-200227T1100Z/ /O.UPG.KOKX.GL.A.0006.200227T1100Z-200228T2300Z/ /O.NEW.KOKX.GL.W.0007.200227T1100Z-200228T1100Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 324 PM EST Wed Feb 26 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 6 AM THURSDAY TO 6 AM EST FRIDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 11 ft expected. For the Small Craft Advisory, east winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...The ocean waters south of Long Island out 20 nm. * WHEN...For the Gale Warning, from 6 AM Thursday to 6 AM EST Friday. For the Small Craft Advisory, until 6 AM EST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ330-335-338-340-345-271200- /O.CON.KOKX.SC.Y.0026.200227T0000Z-200227T1100Z/ /O.NEW.KOKX.GL.W.0007.200227T1100Z-200228T1100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 324 PM EST Wed Feb 26 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 6 AM THURSDAY TO 6 AM EST FRIDAY... * WHAT...For the Gale Warning, west winds 15 to 25 kt with gusts up to 35 kt. Seas 3 to 6 ft expected on Long Island Sound. For the Small Craft Advisory, east winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...The Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...For the Gale Warning, from 6 AM Thursday to 6 AM EST Friday. For the Small Craft Advisory, from 7 PM this evening to 6 AM EST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
6 follow-up statements
823 WHUS71 KOKX 270853 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 353 AM EST Thu Feb 27 2020 ANZ330-335-338-340-345-271800- /O.CAN.KOKX.SC.Y.0026.000000T0000Z-200227T1100Z/ /O.EXT.KOKX.GL.W.0007.200227T0900Z-200228T1100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 353 AM EST Thu Feb 27 2020 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST FRIDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt. Seas 3 to 6 ft expected on Long Island Sound. * WHERE...The Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 6 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ350-353-355-271800- /O.CAN.KOKX.SC.Y.0025.000000T0000Z-200227T1100Z/ /O.EXT.KOKX.GL.W.0007.200227T0900Z-200228T1100Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 353 AM EST Thu Feb 27 2020 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST FRIDAY... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 11 ft expected. * WHERE...The ocean waters south of Long Island out 20 nm. * WHEN...Until 6 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
089 WHUS71 KOKX 271432 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 932 AM EST Thu Feb 27 2020 ANZ330-335-338-340-345-350-353-355-281100- /O.CON.KOKX.GL.W.0007.000000T0000Z-200228T1100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 932 AM EST Thu Feb 27 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WHAT...West winds 25 to 30 kt with gusts up to 40 kt. Seas 7 to 11 ft on the ocean. * WHERE...The Long Island Sound, New York Harbor, Peconic and Gardiners Bays, Sandy Hook NJ to Fire Island Inlet NY out 20 nm, South Shore Bays from Jones Inlet through Shinnecock Bay, Moriches Inlet NY to Montauk Point NY out 20 nm, and Fire Island Inlet NY to Moriches Inlet NY out 20 nm. * WHEN...Until 6 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
539 WHUS71 KOKX 271710 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1210 PM EST Thu Feb 27 2020 ANZ330-335-338-340-345-350-353-355-281100- /O.CON.KOKX.GL.W.0007.000000T0000Z-200228T1100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1210 PM EST Thu Feb 27 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WHAT...West winds 25 to 30 kt with gusts up to 40 kt and seas 7 to 11 ft. * WHERE...The Long Island Sound, New York Harbor, Peconic and Gardiners Bays, Sandy Hook NJ to Fire Island Inlet NY out 20 nm, South Shore Bays from Jones Inlet through Shinnecock Bay, Moriches Inlet NY to Montauk Point NY out 20 nm, and Fire Island Inlet NY to Moriches Inlet NY out 20 nm. * WHEN...Until 6 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
778 WHUS71 KOKX 272251 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 551 PM EST Thu Feb 27 2020 ANZ330-335-338-340-345-350-353-355-281000- /O.CON.KOKX.GL.W.0007.000000T0000Z-200228T1100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 551 PM EST Thu Feb 27 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WHAT...West winds 25 to 30 kt with gusts up to 40 kt and seas 7 to 11 ft. * WHERE...The Long Island Sound, New York Harbor, Peconic and Gardiners Bays, Sandy Hook NJ to Fire Island Inlet NY out 20 nm, South Shore Bays from Jones Inlet through Shinnecock Bay, Moriches Inlet NY to Montauk Point NY out 20 nm, and Fire Island Inlet NY to Moriches Inlet NY out 20 nm. * WHEN...Until 6 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
951 WHUS71 KOKX 280828 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 328 AM EST Fri Feb 28 2020 ANZ330-335-338-340-345-353-355-281700- /O.CAN.KOKX.GL.W.0007.000000T0000Z-200228T1100Z/ /O.NEW.KOKX.SC.Y.0027.200228T0828Z-200229T0000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 328 AM EST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 ft expected on Long Island Sound with 4 to 8 ft on the ocean. * WHERE...The Long Island Sound, New York Harbor, Peconic and Gardiners Bays, South Shore Bays from Jones Inlet through Shinnecock Bay, Fire Island Inlet NY to Moriches Inlet NY out 20 nm, and Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-281700- /O.EXT.KOKX.GL.W.0007.000000T0000Z-200228T1700Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 328 AM EST Fri Feb 28 2020 ...GALE WARNING NOW IN EFFECT UNTIL NOON EST TODAY... * WHAT...West winds 25 to 30 kt with gusts up to 35 kt and seas 7 to 11 ft. * WHERE...The Long Island Sound, New York Harbor, Peconic and Gardiners Bays, Sandy Hook NJ to Fire Island Inlet NY out 20 nm, South Shore Bays from Jones Inlet through Shinnecock Bay, Moriches Inlet NY to Montauk Point NY out 20 nm, and Fire Island Inlet NY to Moriches Inlet NY out 20 nm. * WHEN...Until noon EST today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
532 WHUS71 KOKX 281637 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1137 AM EST Fri Feb 28 2020 ANZ350-290045- /O.CAN.KOKX.GL.W.0007.000000T0000Z-200228T1700Z/ /O.EXB.KOKX.SC.Y.0027.000000T0000Z-200229T2300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 1137 AM EST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SATURDAY... * WHAT...West winds 20 to 30 kt and seas 7 to 10 ft. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 6 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ353-355-290045- /O.EXT.KOKX.SC.Y.0027.000000T0000Z-200229T2300Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1137 AM EST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SATURDAY... * WHAT...West winds 20 to 30 kt and seas 4 to 7 ft. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm and Fire Island Inlet NY to Moriches Inlet NY out 20 nm. * WHEN...Until 6 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ330-335-338-340-345-290000- /O.CON.KOKX.SC.Y.0027.000000T0000Z-200229T0000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 1137 AM EST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft on the Sound. * WHERE...The Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Feb 26, 12:57 PM EST, 2 hours 27 minutes earlier.
Area forecast discussion, Feb 26, 12:57 PM EST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service New York NY
1257 PM EST Wed Feb 26 2020
.SYNOPSIS...
A deepening low pressure system over the Ohio Valley will
approach from the west today. This system rapidly develops
tonight as it moves into New England. The low then lifts up into
eastern Canada Thursday night into Friday, while a ridge of
high pressure approaches from the west through the weekend. High
pressure then gives way to an approaching low early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Ridging along the New England coast today will allow some drier
air to filter in from the northeast today which should help
improve visibilities and end the drizzle across most locations.
Areas well north and west across the Lower Hudson Valley and
interior NE NJ may continue to see patchy fog and drizzle
linger much of the day.
An amplifying upper trough lifting out of the Mississippi
Valley will result in deepening surface low pressure over the
Ohio Valley today. As jet energy rounds the base of the
negatively tilting trough, the low begins to undergo rapid
deepening this evening.
As easterly flow increases ahead of the low pressure in the
late afternoon, moisture advection will result in areas of
drizzle/rain and areas of patchy fog developing toward sunset.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
As the low intensifies and the warm front approaches from the
south, showers develop into this evening and into Thursday
morning. There is still some uncertainty with the northward
extent of the surface warm front, though it is likely that Long
Island and possibly southern CT briefly get into the warm sector
of the low. With ample moisture being advected into the region
from increasing southerly flow, rain becomes widespread
overnight and may be moderate at times. Elevated instability
will allow for the potential of isolated thunderstorm
development along Long Island and the Southern CT coast as the
triple point of the surface low moves through the area.
The cold front then passes through the CWA by daybreak on
Thursday as conditions rapidly dry out and westerly flow
increasing through the day. Winds will continue to increase
through the day Thursday becoming sustained at 20 - 30mph with
gusts up to 40mph.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
An upper low over southern Quebec gradually lifts northeast
through the start of the long term period as a surface ridge
builds towards the east coast. This will result in a period of
dry and cool weather for the end of the work week through the
weekend. A series of shortwaves rotating around the departing
upper low will result in an increase in midlevel clouds during
the day on Friday and possibly again on Saturday, but with dry
low levels, no precipitation is expected.
Ridging briefly builds in aloft for the start of the work week
before quickly sliding offshore Monday afternoon as the next
system to impact the region takes shape over the Midwest. As has
been the case for much of the winter, an area of low pressure
cutting across the Great Lakes will spread precipitation towards
the area Monday night into Tuesday. With a surface high
retreating to the east as precipitation moves in Monday night,
the potential exists for a period of wintry precipitation at the
start, but the exact details and timing remain uncertain at
this time. Any wintry precipitation would quickly transition to
all rain during the day on Tuesday as temperatures warm both at
the surface and aloft.
Temperatures through the weekend will average about 5 degrees
below normal, with daytime highs generally in the 30s to around
40 and overnight lows falling into the 20s. Gusty west winds
will make it feel even colder Thursday night into Friday, with
wind chills dipping into the teens overnight and remaining below
freezing through the day. Temperatures then moderate for the
start of the new work week, with above normal temperatures
returning on Tuesday.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Low pressure will emerge from the Ohio Valley tonight and move
across the terminals late.
Light NE-E flow this afternoon under 10 kt with IFR/LIFR conds.
Best chance of MVFR this afternoon will be across CT terminals,
KISP and KSWF as compared to the NYC metros.
Cigs should remain just barely MVFR this evening. Showers with
IFR vsby may return to the NYC metros and lower Hudson Valley
terminals tonight after 03Z as the stronger low approaches.
These conds should become widespread after midnight, along with
E-SE winds G20-25kt.
There is also chance for brief 1-2 hr window of LLWS centered
around 09Z NYC metro and Hudson Valley terminals, 10Z
KBDR/KISP, and close to 12Z KGON. Isolated thunder also
possible. -TS probability too low to include in TAF at this
time.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component fcsts,
can be found at: http:/weather.gov/zny/n90
KJFK TAF Comments: Amendments possible this afternoon to
address near term fluctuations in flight cat. LLWS and isolated
thunder possible late tonight after 08Z. High Confidence of wind
gusts Thu.
KLGA TAF Comments: Amendments possible this afternoon to
address near term fluctuations in flight cat. LLWS and isolated
thunder possible late tonight after 08Z. High Confidence of wind
gusts Thu.
KEWR TAF Comments: Amendments possible this afternoon to
address near term fluctuations in flight cat. LLWS and isolated
thunder possible late tonight after 08Z. High Confidence of wind
gusts Thu.
KTEB TAF Comments: Amendments possible this afternoon to
address near term fluctuations in flight cat. LLWS and isolated
thunder possible late tonight after 08Z. High Confidence of wind
gusts Thu.
KHPN TAF Comments: Amendments possible this afternoon to
address near term fluctuations in flight cat. LLWS and isolated
thunder possible late tonight after 08Z. High Confidence of wind
gusts Thu.
KISP TAF Comments: Amendments possible this afternoon to
address near term fluctuations in flight cat. LLWS and isolated
thunder possible late tonight after 09Z. High Confidence of
wind gusts Thu.
.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.18z Thursday...IFR early east of KBDR/KISP and MVFR west,
improving to VFR by late morning. W winds G30-35kt.
.Friday...VFR. W winds G20-25kt.
.Saturday...VFR. NW winds G15-20kt.
.Sunday...VFR. NW winds G15kt.
.Monday...VFR expected.
&&
.MARINE...
SCA ocean seas expected to develop early this morning due to
S/SE swells. Easterly winds are expected to increase to SCA for
all waters tonight, ahead of approaching low pressure.
Gale conditions will continue Thursday night on the ocean
before winds gradually decrease through the day on Friday as the
low continues to pull away from the region. Winds and seas will
continue to diminish Friday night into Saturday, with sub-SCA
conditions returning to all waters during the day on Saturday as
high pressure builds towards the waters.
&&
.HYDROLOGY...
Rainfall of 1/2 to 3/4 inch is possible tonight into early Thu
morning as low pressure moves across. Some isolated 1-inch
totals may be possible. Only minor poor drainage impacts
expected.
&&
.TIDES/COASTAL FLOODING...
Per blend of bias-corrected ETSS/Stevens/ESTOFS guidance, E
flow increasing to 20-25 kt Wed Night has potential to produce
surge of 1.5-2.0 ft and locally 2.5 ft.
These water levels, combined with 3 to 4 ft wave action, could
cause minor coastal impacts around the times of high tide along
vulnerable Western LI Sound locales. Some localized minor
coastal impacts possible along the W Long Island south shore
bays and Peconic Bay as well.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is still
operating at reduced power.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from 7 PM this evening to 6 AM EST
Thursday for ANZ330-335-338-340-345.
Gale Watch from Thursday morning through Friday afternoon for
ANZ350-353-355.
Small Craft Advisory until 6 AM EST Thursday for ANZ350-353-
355.
&&
SYNOPSIS...FEB/MW
NEAR TERM...FEB/MW
SHORT TERM...MW
LONG TERM...FEB
AVIATION...IRD
MARINE...FEB/MW
HYDROLOGY...FEB/MW
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Feb 26, 3:30 AM EST, 11 hours 54 minutes before
Hazardous Weather Outlook National Weather Service New York NY 330 AM EST Wed Feb 26 2020 ANZ330-335-338-340-345-270830- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 330 AM EST Wed Feb 26 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ350-353-355-270830- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 330 AM EST Wed Feb 26 2020 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-270830- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 330 AM EST Wed Feb 26 2020 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.